MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 46MM LGTH; BONE FIXATION SCREW/PLATE

ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 46MM LGTH; BONE FIXATION SCREW/PLATE
Model Number COMPR FT SCRW, 5.0 LG, 46MM LGTH
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon functional testing, it was found that the 5.0 mm metal compression screw does not mate with corresponding hexalobe t15 driver.Upon visual evaluation, no problem found with the device.The cause remains process related.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-8750-46h large compression ft screw did not fit into any t15 hex drivers.A new ar-8750-46h large compression ft screw was opened to complete the case successfully without further issues.This was discovered during a calcaneus osteotomy procedure on (b)(6) 2023.

Brand Name
COMPR FT SCRW, 5.0 LG, 46MM LGTH
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19382063
Report Number1220246-2024-03733
Device Sequence Number14399259
Product Code HRS
UDI-Device Identifier00888867262942
UDI-Public00888867262942
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW, 5.0 LG, 46MM LGTH
Device Catalogue NumberAR-8750-46H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown